# SDR ASOA201807257141

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND EVIDENCE OF SOME WEAR ON THE VERTICAL STAB BORES OR SPHERICAL BEARINGS. MAINTENANCE PERFORMED OPS CHECKS OF BOTH DIHEDRAL AND FOUND TO BE GOOD IAW AMM 51-50-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
